TITLE

Boundary Layers in a Two-Point Boundary Value Problem with a Caputo Fractional Derivative

AUTHOR(S)
Stynes, Martin; Gracia, José Luis
PUB. DATE
January 2015
SOURCE
Computational Methods in Applied Mathematics;2015, Vol. 15 Issue 1, p79
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
100237462

 

Related Articles

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics